International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 65-68, Pages 3671-3684
doi:10.1155/S0161171204312342
Rough singular integrals on product spaces
Ahmad Al-Salman
and Hussain Al-Qassem
Department of Mathematics, Yarmouk University, Irbid, Jordan
Abstract
We study the mapping properties of singular integral operators defined by mappings of finite type. We prove that such singular integral operators are bounded on the Lebesgue spaces under the condition that the singular kernels are allowed to be in certain block spaces.